Lie algebras and related topics

已有 3029 次阅读 2011-9-26 10:31 |系统分类:论文交流|关键词:学者

期刊内容: Frontiers of Mathematics in China(中国数学前沿,双月刊,IF = 0.4942010))

Volume 6, Number 4 / 2011.8

发件人: "lushn (陆珊年)" <>

题: Frontiers of Mathematics in China

期刊信息: Frontiers of Mathematics in China

Volume 6, Number 4 / 2011.8

Special IssueLie algebras and related topics




Lie algebras and related topics

Author(s):  Yucai Su, Shaobin Tan and Hechun Zhang  Page: 565-566

DOI: 10.1007/s11464-011-0145-6


Parafermion vertex operator algebras

Author(s):  Chongying Dong and Qing Wang  Page: 567-579

DOI: 10.1007/s11464-011-0138-5


On classification of n-Lie algebras

Author(s):  Ruipu Bai, Guojie Song and Yaozhong Zhang  Page: 581-606

DOI: 10.1007/s11464-011-0107-z


Twisted fermionic and bosonic representations for a class of BC-graded Lie algebras

Author(s):  Fulin Chen and Shaobin Tan  Page: 607-628

DOI: 10.1007/s11464-011-0147-4


Complex Lie algebras corresponding to weighted projective lines

Author(s):  Rujing Dou, Jie Sheng and Jie Xiao  Page: 629-639

DOI: 10.1007/s11464-010-0070-0


Schrödinger-Virasoro type Lie bialgebra: a twisted case

Author(s):  Huanxia Fa, Yanjie Li and Junbo Li  Page: 641-657

DOI: 10.1007/s11464-011-0105-1


Generating index of finite-dimensional Lie algebras

Author(s):  Fang Fang and Fuhai Zhu  Page: 659-670

DOI: 10.1007/s11464-011-0106-0


First cohomology group of rank two Witt algebra to its Larsson modules

Author(s):  Jinglian Jiang and Xiaoli Kong  Page: 671-688

DOI: 10.1007/s11464-011-0143-8


Path realization of crystal B()

Author(s):  Bin Li and Hechun Zhang  Page: 689-706

DOI: 10.1007/s11464-010-0073-x


Associating quantum vertex algebras to deformed Heisenberg Lie algebras

Author(s):  Haisheng Li  Page: 707-730

DOI: 10.1007/s11464-011-0144-7


Whittaker modules for a Lie algebra of Block type

Author(s):  Bin Wang and Xinyun Zhu  Page: 731-744

DOI: 10.1007/s11464-011-0121-1


Second cohomology group of extended W-algebras

Author(s):  Wei Wang, Yongping Wu and Chunguang Xia  Page: 745-758

DOI: 10.1007/s11464-011-0101-5


Partial differential equation approach to F4

Author(s):  Xiaoping Xu   Page: 759-774

DOI: 10.1007/s11464-011-0131-z


Support varieties of semisimple-character representations for Cartan type Lie algebras

Author(s):  Yufeng Yao and Bin Shu  Page: 775-788

DOI: 10.1007/s11464-011-0133-x


Ideals and simplicity of unitary Lie algebras

Author(s):  Yelong Zheng, Zhihua Chang and Yun Gao  Page: 789-820

DOI: 10.1007/s11464-011-0148-3

下一篇:Frontiers of Mathematics in China(中国数学前沿)Vol 6, No 5

1 理论思维

该博文允许注册用户评论 请点击登录 评论 (0 个评论)


Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2020-6-1 07:51

Powered by

Copyright © 2007- 中国科学报社